Nonlinear Analysis and Differential Equations

Online Edition, Vol. 4, 2016, no. 13-16

K. Zahra, M. Radwan, M. E. Awad
      On the location of triangular points of the elliptic relativistic restricted three-body problem with triaxial and oblate primaries
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 13, 609-617
      https://doi.org/10.12988/nade.2016.6863

S. Sekar, B. Venkatachalam alias Ravikumar
      Numerical solution of bilinear singular systems using He's variational iteration method
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 13, 619-625
      https://doi.org/10.12988/nade.2016.6867

Xing Su, Yuming Qin
      A remark on persistence of global well-posedness for the Boussinesq system with non-homogeneous boundary in dimension two
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 13, 627-633
      https://doi.org/10.12988/nade.2016.6532

Wei-Shih Du
      On generalized Caristi's fixed point theorem and its equivalence
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 13, 635-644
      https://doi.org/10.12988/nade.2016.6977

K. Sumathi, T. Arunachalam, R. Kavitha
      Effect of Hall current on heat and mass transfer of free convective flow over a flat porous plate embedded in porous medium-a numerical investigation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 14, 645-658
      https://doi.org/10.12988/nade.2016.6972

Jishan Fan, Tohru Ozawa
      Some remarks on gauge choice and Navier-Stokes equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 14, 659-667
      https://doi.org/10.12988/nade.2016.6982

M. A. Al Qudah
      Existence, uniqueness solution of a modified predator-prey model
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 14, 669-677
      https://doi.org/10.12988/nade.2016.6974

Jamal Eddine Benyaich
      Stability of some thermoelastic systems with internal time-varying delay
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 14, 679-695
      https://doi.org/10.12988/nade.2016.61087

Tarachand L. Holambe, Mohammed Mazhar Ul Haque, Govind P. Kamble
      Approximations to the solution of Cauchy type weighted nonlocal fractional differential equation
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 15, 697-717
      https://doi.org/10.12988/nade.2016.6978

Aziz Bouhlal, Jaouad Igbida, H. Talibi, A. El Hachimi
      Limit cases of elliptic equations with unbounded coefficients and singular quadratic lower order terms
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 15, 719-731
      https://doi.org/10.12988/nade.2016.61083

S. Mhanna, S. Bennani, D. El Moutawakil
      A new common fixed point result of four self maps in dislocated metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 15, 733-739
      https://doi.org/10.12988/nade.2016.6980

Fang Wang, Hexian Zhang, Chun Liu
      Positive solution for the integral boundary value problem of a class of nonlinear semipositone fractional differential equations
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 15, 741-749
      https://doi.org/10.12988/nade.2016.61086

Adefemi Sunmonu
      Development and separation of forced convective flow
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 16, 751-778
      https://doi.org/10.12988/nade.2016.6869

Jean Luc Dimi, Jean Fabrice Bissila Bissila, Texance Mbaya
      Some stochastic properties of cholera model
      Nonlinear Analysis and Differential Equations, Vol. 4, 2016, no. 16, 779-792
      https://doi.org/10.12988/nade.2016.61189